# SDR SCNA20240429226

- Difficulty date: April 4, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 59,276 hours, 39,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY DOOR TORQUE TUBE ACCESS STRUCTURE WITH ELONGED HOLE.  REPLACED STRUCTURE SUPPORT ANGLE
